| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
COMPUTING AND OPTIMIZATION

ISSN 2367-5594 (Online)


B. Sunita Mishra, J.R. Nayak, P.K. Satpathy
      Duality theorems for non-convex mixed integer programming problems
      International Journal of Computing and Optimization, Vol. 3, 2016, no. 1, 1-9
      http://dx.doi.org/10.12988/ijco.2016.5927

Copyright © 2015 B. Sunita Mishra, J.R. Nayak and P.K. Satpathy. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines